# SDR SWAA2022022430881

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,193 hours, 36,582 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RIB UNDER LEFT WING FIXED TRAILING EDGE CRACKED / REMOVED AND REPLACED RIB SEAL REF SRM 51-40-02 PER AMM.
